# SDR P5CA9500693

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Bs 1820-1850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT BS 1820 TO BS 1850, S34L UPPER SIDE OF HAT CHANNEL HAS 32 HOLES .5 INCH APART AND 11 HOLES UPPER SIDE OF HAT CHANNEL IN SPLICE AREA AT BS 1890.  REPLACED STRINGER PER EA 5310-0-01.
